# SDR CALA2010042600160

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 43,456 hours, 9,578 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 99253290003
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL, SMOKE FROM NR 205 FWD GALLEY.  PULLED CIRCUIT BREAKER.  PLACARD OVEN NR 205 INOP.  BREAKER PULLED AND COLLARED.  NEEDS OVEN 99-2532-9-0003.  NO TIME DUE TO QUICK TURN INBOARD DISCREPANCIES.  EXT 084979.
